Blank Cover Image

Existence and Uniqueness of Solutions for Abstract Two-Point Boundary Value Problems

Author(s):
L. Wang  
Publication title:
Dynamics of continuous, discrete & impulsive systems. Series A, Mathematical analysis
Pub. date:
2016
Vol.:
23
Issue:
1-2
Page(from):
97
Page(to):
111
Pages:
14
Pub. info.:
Waterloo, Ont.: Watam Press
ISSN:
12013390
Language:
English
Type:
Academic Journal

Similar Items:

Zhenyu GUO, Min LIU, Zhijing WANG

Editorial Office of journal of Mathematical Research with Applications

Xiping LIU, Mei JIA, Ming NIU, Xiufen XIANG

Editorial Office of journal of Mathematical Research with Applications

Hongtao XUE

Editorial Office of journal of Mathematical Research with Applications

Wenguo SHEN

Editorial Office of journal of Mathematical Research with Applications

H.K. Nashine, R.P. Agarwal, A. Gupta

Watam Press

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12